# SDR DALA2018042002724

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CRACKED IN THE AFT CARGO BAY CEILING BS 1320 - 1340, BL 0.  INSTALLED ONE ANGLE AND ONE FILLER IAW SRM 53-00-51, REPAIR 4, GENERAL REPAIR, FIG 201.
